Open Access
2014 Corrigendum to “Asymptotic results for spatial causal ARMA models”
B. Gail Ivanoff, N. C. Weber
Electron. J. Statist. 8(1): 1086-1087 (2014). DOI: 10.1214/14-EJS922


This note corrects a minor error in the statement of Theorem 2.3 of EJS533, [1].


Download Citation

B. Gail Ivanoff. N. C. Weber. "Corrigendum to “Asymptotic results for spatial causal ARMA models”." Electron. J. Statist. 8 (1) 1086 - 1087, 2014.


Published: 2014
First available in Project Euclid: 5 August 2014

zbMATH: 1298.62076
MathSciNet: MR3263113
Digital Object Identifier: 10.1214/14-EJS922

Rights: Copyright © 2014 The Institute of Mathematical Statistics and the Bernoulli Society

Vol.8 • No. 1 • 2014
Back to Top